# SDR FDEA201304260863

- Difficulty date: April 26, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 68,160 hours, 14,780 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055507
- Condition: Loose
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP UPPER SURFACE, SEVERAL FASTENERS AT XIFH 159 FOUND LOOSE.    R & R WITH NEW FASTENERS IAW SRM 51-35-01, REV 52.   REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 116.
